# SDR AALA20110707LHR01

- Difficulty date: July 7, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 44,268 hours, 5,902 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Controller
- Condition: Defective
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LHR - CREW REPORTED SEAT 3G ARMREST STARTED TO SMOKE AND LUMBAR SEEMED TO BE VIBRATING ON LANDING.  FOUND ARMREST CONTROL PAD WITH STRONG ELECTRICAL SMELL.  REPLACED CONTROL PAD.  NO OBVIOUS DAMAGE TO WIRING.  SYSTEM GROUND CHECK NORMAL OPERATION.
